Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 22, NWS Fort Worth, TX

May 20, 2010Hill County, Limestone County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at May 20, 2010, 6:41 PM CDT for Hill County, Limestone County, Navarro County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2010, 6:41 PM CDT (23:41 UTC)
Expired
May 20, 2010, 7:30 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hill County, TX, Limestone County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:50 PM CDTTORNADO2 Nw Hubbard, TXHILL COUNTY EM REPORTS BRIEF TORNADO APPROXIMATELY 2 NW HUBBARD
May 20, 6:53 PM CDTHAIL 1.75Hubbard, TXGOLF BALL SIZED HAIL IN HUBBARD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 11:57 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2918 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WFUS54 KFWD 202341
TORFWD
TXC217-293-349-210030-
/O.NEW.KFWD.TO.W.0022.100520T2341Z-100521T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT THU MAY 20 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR MALONE...MOVING SOUTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HUBBARD AROUND 650 PM CDT...
  DAWSON AND MOUNT CALM AROUND 655 PM CDT...
  COOLIDGE AROUND 715 PM CDT...
  TEHUACANA AROUND 725 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3180 9650 3159 9655 3151 9679 3187 9704
      3203 9686
TIME...MOT...LOC 2341Z 310DEG 23KT 3189 9687

$$


07/BB
2 follow-up statements
707 
WWUS54 KFWD 210025
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT THU MAY 20 2010

TXC217-210034-
/O.CAN.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
HILL TX-
725 PM CDT THU MAY 20 2010

...THE TORNADO WARNING FOR SOUTHEASTERN HILL COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTHEAST OUT OF THE 
COUNTY.  SMALL HAIL AND GUSTY WINDS REMAIN POSSIBLE FROM OTHER 
STORMS IN SOUTHEASTERN HILL COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
      3193 9670 3180 9650
TIME...MOT...LOC 0024Z 310DEG 23KT 3171 9662

$$

TXC293-349-210030-
/O.CON.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
NAVARRO TX-LIMESTONE TX-
725 PM CDT THU MAY 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL LIMESTONE AND SOUTHWESTERN NAVARRO COUNTIES...

AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR COOLIDGE...MOVING
SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  TEHUACANA AROUND 730 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
      3193 9670 3180 9650
TIME...MOT...LOC 0024Z 310DEG 23KT 3171 9662

$$
630 
WWUS54 KFWD 210031
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU MAY 20 2010

TXC293-349-210041-
/O.EXP.KFWD.TO.W.0022.000000T0000Z-100521T0030Z/
NAVARRO TX-LIMESTONE TX-
731 PM CDT THU MAY 20 2010

...THE TORNADO WARNING FOR NORTH CENTRAL LIMESTONE AND SOUTHWESTERN
NAVARRO COUNTIES EXPIRES AT 730 PM CDT...

AT 730 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO. THE 
TORNADO WARNING HAS EXPIRED.  A SEVERE THUNDERSTORM WARNING REMAINS 
IN EFFECT FOR LIMESTONE COUNTY THROUGH 745 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3159 9655 3158 9659 3172 9677 3182 9673
      3193 9670 3180 9650
TIME...MOT...LOC 0025Z 310DEG 23KT 3171 9661

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:05 PM CDT, 36 minutes earlier.

Area forecast discussion, May 20, 6:05 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT THU MAY 20 2010

.AVIATION...
MAIN CONCERN WILL BE THE THUNDERSTORM POTENTIAL FOR WACO OVER THE
NEXT 2 TO 4 HOURS. BOUNDARY IS LOCATED NORTH OF WACO AND
CONTINUES TO SLOWLY SLIDE SOUTH. MEANWHILE...STRONG TO SEVERE
THUNDERSTORMS CONTINUE TO INITIATE ALONG THIS BOUNDARY AND THEN
TRACK EAST. WACO WILL MORE THAN LIKELY SEE THUNDERSTORM ACTIVITY
BETWEEN 0Z AND 2Z. ACTIVITY SHOULD BEGIN TO MOVE AWAY FROM THE
AIRPORT AND WEAKEN AFTER 2Z WITH THE LOSS OF DAYTIME HEATING.

OTHERWISE...NICE WEATHER IS IN STORE FOR NORTH TEXAS AFTER THIS
EVENING. THERE MAY BE POCKETS OF MVFR CIGS TOWARDS MORNING...BUT
CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME.

85/NH

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT THU MAY 20 2010/
SEVERE WEATHER POTENTIAL WILL CONTINUE THE REMAINDER OF THE
AFTERNOON AND IS LIKELY TO EXTEND INTO THE EVENING HOURS OVER THE
EAST-CENTRAL AND SOUTHEAST PORTIONS OF THE CWA. THE COLD FRONT
IS STILL WORKING SOUTHWARD AND WAS LOCATED ALONG A LINE FROM
SOUTH OF COMANCHE TO NEAR SEAGOVILLE AT 2 PM. TO THE NORTH...RADAR
SHOWS AN OUTFLOW BOUNDARY FROM WESTERN DENTON COUNTY TO NORTH
DALLAS...AND SEEMS TO EXTEND ALONG I-20 BETWEEN DALLAS AND
LONGVIEW. INSTABILITY AND SHEAR HAVE BE SIGNIFICANT AROUND THE
TRIPLE POINT (COLD FRONT/OUTFLOW BOUNDARY JUNCTION) THIS
AFTERNOON...AND SEE NO REASON THIS CONVECTION WILL END BEFORE
EARLY EVENING. IT MIGHT EVEN EXPAND SOUTHWESTWARD ALONG THE COLD
FRONT AS AREAS WEST OF I-35 REACH CONVECTIVE TEMPERATURE AND THE
CAP STRENGTH GOES TO ZERO. AFTERWARDS...UPPER TROUGH (700/500MB)
AXIS SLIDES EAST OF THE CWA AND CONVECTION MOVES FURTHER INTO EAST
TEXAS AND LOUISIANA. WILL LINGER A SLIGHT CHANCE OVER THE
SOUTHEAST AFTER MIDNIGHT.

THE GFS HAS BEEN BEST WITH THE COLD FRONT MOVEMENT TODAY AND WILL
FOLLOW ITS GUIDANCE FOR THE OVERNIGHT HOURS. THIS PLACES THE FRONT
ALONG A CANTON TO GOLDTHWAITE LINE BY MIDNIGHT...PROVIDED
CONVECTION DOES NOT SEND THE EASTERN PORTION FURTHER SOUTH. IT
SHOULD RETREAT NEAR I-20 BY DAYBREAK FRIDAY.

NOT MUCH TO ADD ABOUT DAYS 3-7. THE EURO...CANADIAN AND GFS ALL
BUILD AN UPPER RIDGE OVER THE REGION FRIDAY. THIS RIDGE TAKE UP
RESIDENT OVER THE LOWER/MID MISSISSIPPI RIVER THIS WEEKEND THROUGH
THIS WEEKEND AS A LONG WAVE TROUGH OCCUPIES THE WESTERN CONUS AND
SOUTHEASTERN STATES. THIS PATTERN WILL PROVIDE NORTH TEXAS WITH A
PERIOD OF LITTLE OR NO CONVECTION...SOUTHERLY WINDS AND
ABOVE NORMAL TEMPERATURES. WE/RE LIKELY TO SEE MID 90S THROUGH
SUNDAY WITH UPPER HEIGHTS RISING...THEN SEVERAL DEGREES COOLER
NEXT WEEK AS UPPER HEIGHTS FALL A LITTLE IN ADVANCE OF THE WESTERN
UPPER TROUGH.   75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  94  74  93  74 /  10   5   5  10  10
WACO, TX              72  92  73  93  72 /  30   5   5  10  10
PARIS, TX             62  88  69  90  70 /  10   5   5  10  10
DENTON, TX            64  92  70  92  71 /  10   5   5  10  10
MCKINNEY, TX          64  91  71  91  70 /  10   5   5  10  10
DALLAS, TX            71  93  74  93  74 /  10   5   5  10  10
TERRELL, TX           69  91  71  92  71 /  20   5   5  10  10
CORSICANA, TX         70  91  72  91  71 /  70   5   5  10  10
TEMPLE, TX            70  90  71  93  71 /  20   5   5  10  10
MINERAL WELLS, TX     65  92  70  92  69 /  10   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/92
Hazardous weather outlook, May 20, 3:54 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT THU MAY 20 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
354 PM CDT THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL REMAIN LIKELY ACROSS AREAS OF NORTH TEXAS
GENERALLY SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 THROUGH
THE EVENING HOURS. SOME OF THE STORMS MAY BE SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING OUTFLOW WINDS. AN ISOLATED
TORNADO THREAT ALSO EXISTS. SOME OF THE STORMS WILL ALSO PRODUCE
LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING.
THUNDERSTORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUESTED TODAY ACROSS NORTH TEXAS. THE
MOST LIKELY AREAS THAT WILL NEED TO ACTIVATE THROUGH THIS EVENING
AREA AREAS SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35.

CAVANAUGH

In the hours before

Local storm report, May 20, 5:01 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 NW KERENS             32.16N  96.27W
05/20/2010  E1.25 INCH       NAVARRO            TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL 3 MI NW OF KERENS
Local storm report, May 20, 5:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             1 E ANGUS               32.02N  96.41W
05/20/2010  E2.75 INCH       NAVARRO            TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL 1 MI E OF ANGUS
Local storm report, May 20, 5:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             MUSTANG                 32.01N  96.43W
05/20/2010  E1.75 INCH       NAVARRO            TX   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN MUSTANG
Local storm report, May 20, 6:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             6 ENE STREETMAN         31.90N  96.24W
05/20/2010  E0.75 INCH       FREESTONE          TX   LAW ENFORCEMENT

            DIME SIZE HAIL WAS REPORTED IN THE COMMUNITY OF SOUTHERN
            OAKS
Local storm report, May 20, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             TENNESSEE COLONY        31.38N  95.85W
05/20/2010  E1.00 INCH       LEON               TX   EMERGENCY MNGR

            QUARTER SIZE HAIL IN TENNESSEE COLONY.
Local storm report, May 20, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED COUNTY
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             TENNESSEE COLONY        31.86N  95.84W
05/20/2010  E1.00 INCH       ANDERSON           TX   EMERGENCY MNGR

            QUARTER SIZE HAIL IN TENNESSEE COLONY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:39 AM CDTSpecial Weather StatementFWDEastland36 min
May 20, 5:05 AM CDTSevere Thunderstorm WarningFWDEastland, Erath55 min
May 20, 5:55 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell65 min
May 20, 6:49 AM CDTSevere Thunderstorm WarningFWDJohnson56 min
May 20, 7:53 AM CDTSpecial Weather StatementFWDEllis37 min
May 20, 8:54 AM CDTFlash Flood WarningFWDLamar111 min
May 20, 11:21 AM CDTSpecial Weather StatementFWDFannin24 min
May 20, 11:31 AM CDTSpecial Weather StatementFWDTarrant29 min
May 20, 12:15 PM CDTSpecial Weather StatementFWDDallas30 min
May 20, 12:40 PM CDTSevere Thunderstorm WarningFWDHopkins47 min
May 20, 12:41 PM CDTSpecial Weather StatementFWDTarrant34 min
May 20, 12:51 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt3 hr
May 20, 12:51 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant54 min
May 20, 12:58 PM CDTTornado WarningFWDHopkins28 min
May 20, 1:03 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 20, 1:41 PM CDTSevere Thunderstorm WarningFWDDallas64 min
May 20, 2:06 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman54 min
May 20, 2:07 PM CDTTornado WarningFWDEllis38 min
May 20, 2:43 PM CDTTornado WarningFWDEllis47 min
May 20, 2:54 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman66 min
May 20, 3:23 PM CDTAreal Flood AdvisoryFWDEllis112 min
May 20, 3:28 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 20, 3:45 PM CDTTornado WarningFWDEllis, Navarro45 min
May 20, 3:55 PM CDTSevere Thunderstorm WarningFWDHenderson65 min
May 20, 4:25 PM CDTTornado WarningFWDNavarro38 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro47 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningFWDNavarro60 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Navarro60 min
May 20, 5:11 PM CDTTornado WarningFWDAnderson, Freestone, Henderson, Navarro49 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningFWDEllis46 min
May 20, 5:19 PM CDTTornado WarningFWDFreestone, Navarro41 min
May 20, 5:38 PM CDTSevere Thunderstorm WarningFWDHill52 min
May 20, 5:43 PM CDTTornado WarningFWDAnderson, Freestone, Navarro47 min
May 20, 5:58 PM CDTSevere Thunderstorm WarningFWDNavarro62 min
May 20, 6:19 PM CDTSevere Thunderstorm WarningFWDBosque56 min
May 20, 6:24 PM CDTSevere Thunderstorm WarningFWDAnderson46 min
May 20, 6:29 PM CDTSevere Thunderstorm WarningFWDHill61 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone65 min
May 20, 6:47 PM CDTSpecial Weather StatementFWDHamilton28 min
May 20, 6:58 PM CDTTornado WarningFWDFreestone32 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.